# SDR SWAA2019062534033

- Difficulty date: June 5, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 40,544 hours, 23,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 145A7500
- Condition: Corroded
- Location: Bs 727e-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT Z-CHANNEL CORRODED BETWEEN BS. 727E TO BS. 767, RBL 22.     R&R Z-CHANNEL IAW SRM AND DWG.
